# SDR 2001UALA02206

- Difficulty date: November 4, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N920UA
- Make and model: Boeing 737522
- Aircraft serial: 25387
- Aircraft time: 28,581 hours, 21,402 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 188 LEFT FUSELAGE FRAME AT WL 207 CRACKED ON AFT SIDE OUTER RADIUS.  MAJOR REPAIR ACCOMPLISHED.  FRAME DOUBLER INSTALLED, EXTENDED SKIN CUTOUT FROM STATION 188 FOR ACCESS AND REPAIR DOUBLER INSTALLED.
